# SDR ASAA2025042358151

- Difficulty date: April 23, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 38,948 hours, 12,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750237
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRANSITION PANEL AT STA.787 TO STA.727I+9 LBL.22 CORRODED. GROUNDED - YES. REMOVED AND INSTALLED WITH NEW AFT CARGO TRANSITION PNL AND SPLICES AT STA. 727I+9 LBL.22 TO STA. 787 IAW B737-900 SRM 53-00-53. REMOVED CORR. FROM TRANS PNL AT 727I+9 LBL.22 TO 787 ORIG. THICKNESS .040 I.A.W B737-900 SRM 53-60-53. MAT. LOSSED .007 REMAINING THICKNESS .033 FOUND TO BE OUT OF LIMITS I.A.W B737-900 SRM 53-00-53 TOOL#T8224V DUE DATE 31/MAR/26 LOCATED, DRILL, COUNTERSINK AND DEBUR I.A.W B737-900 SRM 53-00-53. ALODINED AND PRIMED I.A.W B737-900 SRM 53-00-53.
